An exponential sum estimate for systems with linear polynomials
Journal de théorie des nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 485-499.

In his paper [5], W. M. Schmidt obtained an exponential sum estimate for systems of polynomials without linear polynomials, which was then used to apply the Hardy–Littlewood circle method. We prove an analogous estimate for systems which include linear polynomials.

Dans son article [5], W. M. Schmidt a obtenu une estimation de somme exponentielle pour les systèmes de polynômes sans polynômes linéaires, qui a ensuite été utilisée pour appliquer la méthode du cercle de Hardy–Littlewood. Nous démontrons une estimation analogue pour les systèmes qui incluent des polynômes linéaires.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1035
Classification: 11L07, 11P55
Keywords: Hardy–Littlewood circle method, exponential sum estimate
Yamagishi, Shuntaro 1

1 Department of Mathematics & Statistics Queen’s University Kingston, ON K7L 3N6, Canada
@article{JTNB_2018__30_2_485_0,
     author = {Yamagishi, Shuntaro},
     title = {An exponential sum estimate for systems  with linear polynomials},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {485--499},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1035},
     mrnumber = {3891323},
     zbl = {1443.11160},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.1035/}
}
TY  - JOUR
AU  - Yamagishi, Shuntaro
TI  - An exponential sum estimate for systems  with linear polynomials
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2018
SP  - 485
EP  - 499
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.1035/
DO  - 10.5802/jtnb.1035
LA  - en
ID  - JTNB_2018__30_2_485_0
ER  - 
%0 Journal Article
%A Yamagishi, Shuntaro
%T An exponential sum estimate for systems  with linear polynomials
%J Journal de théorie des nombres de Bordeaux
%D 2018
%P 485-499
%V 30
%N 2
%I Société Arithmétique de Bordeaux
%U http://www.numdam.org/articles/10.5802/jtnb.1035/
%R 10.5802/jtnb.1035
%G en
%F JTNB_2018__30_2_485_0
Yamagishi, Shuntaro. An exponential sum estimate for systems  with linear polynomials. Journal de théorie des nombres de Bordeaux, Volume 30 (2018) no. 2, pp. 485-499. doi : 10.5802/jtnb.1035. http://www.numdam.org/articles/10.5802/jtnb.1035/

[1] Birch, Bryan J. Forms in many variables, Proc. R. Soc. Lond., Ser. A, Volume 265 (1962), pp. 245-263 | Zbl

[2] Browning, Timothy D.; Heath-Brown, Roger Fooms in many variables and differing degrees, J. Eur. Math. Soc., Volume 19 (2017) no. 2, pp. 357-394 | DOI | Zbl

[3] Browning, Timothy D.; Prendiville, Sean M. Improvements in Birch’s theorem on forms in many variables, J. Reine Angew. Math., Volume 731 (2017), pp. 203-234 | MR | Zbl

[4] Cook, Brian; Magyar, Ákos Diophantine equations in the primes, Invent. Math., Volume 198 (2014) no. 3, pp. 701-737 | DOI | MR | Zbl

[5] Schmidt, Wolfgang M. The density of integer points on homogeneous varieties, Acta Math., Volume 154 (1985) no. 3-4, pp. 243-296 | DOI | MR | Zbl

[6] Xiao, Stanley Yao; Yamagishi, Shuntaro Zeroes of polynomials in many variables with prime inputs (2015) (https://arxiv.org/abs/1512.01258) | Zbl

[7] Yamagishi, Shuntaro Prime solutions to polynomial equations in many variables and differing degrees, Forum Math. Sigma, Volume 6 (2018), e19, 89 pages (Art. ID. e19, 89 p.) | DOI | MR | Zbl

Cited by Sources: